# SDR COMA0061074

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 12,898 hours, 12,250 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Harness
- Part number: 601R930303
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING CLIMB-OUT OF CVG, THE NR 1 AND 3 HYDRAULIC LOW PRESSURE CAUTION MESSAGES ACTIVATED, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE FLAP POSITION HARNESS.
